MAUDE Adverse Event Report: DEPUY IRELAND 9616671 SIGMA STAB XLK INS 2.5 12.5MM; KNEE TIBIAL BEARING/INSERT

DEPUY IRELAND 9616671 SIGMA STAB XLK INS 2.5 12.5MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 158122112
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der stated that the patient had a left trk in 2014 (a sigma ps fb).Patient knee was tapped due to pain.Patient brought to or friday (b)(6).Left knee opened and poly removed.I&d performed.New poly implanted, left knee closed.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB XLK INS 2.5 12.5MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6732066
Report Number1818910-2017-21535
Device Sequence Number652506
Product Code JWH
UDI-Device Identifier10603295064183
UDI-Public10603295064183
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158122112
Device Lot Number7852284
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight88